# SDR SWAA094804

- Difficulty date: July 21, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 43,880 hours, 36,003 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435278
- Part serial: 2012
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING O/B TRAILING EDGE FLAP I/B END DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
